BibTeX record journals/mor/GoemansT01

download as .bib file

@article{DBLP:journals/mor/GoemansT01,
  author    = {Michel X. Goemans and
               Levent Tun{\c{c}}el},
  title     = {When Does the Positive Semidefiniteness Constraint Help in Lifting
               Procedures?},
  journal   = {Math. Oper. Res.},
  volume    = {26},
  number    = {4},
  pages     = {796--815},
  year      = {2001},
  url       = {https://doi.org/10.1287/moor.26.4.796.10012},
  doi       = {10.1287/moor.26.4.796.10012},
  timestamp = {Fri, 30 Nov 2018 13:20:41 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/mor/GoemansT01},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics